MathSciNet Relay Station
MathSciNet bibliographic data
MR1412998 35K55 (35B05)
Souplet, Philippe Finite time blow-up for a non-linear parabolic equation with a gradient term and applications. Math. Methods Appl. Sci. 19 (1996), no. 16, 1317–1333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement